Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Residually reducible representations of algebras over local Artinian rings

Author: Jim Brown
Journal: Proc. Amer. Math. Soc. 136 (2008), 3409-3414
MSC (2000): Primary 16G10
Published electronically: June 5, 2008
MathSciNet review: 2415023
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we generalize a result of Urban on the structure of residually reducible representations on local Artinian rings from the case that the semi-simplification of the residual representation splits into 2 absolutely irreducible representations to the case where it splits into $ m \geq 2$ absolutely irreducible representations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16G10

Retrieve articles in all journals with MSC (2000): 16G10

Additional Information

Jim Brown
Affiliation: Department of Mathematics, California Institute of Technology, Pasadena, California 91125
Address at time of publication: Department of Mathematical Sciences, Clemson University, Clemson, South Carolina 29634-0975

Keywords: Residually reducible representations, Artinian rings
Received by editor(s): June 29, 2007
Published electronically: June 5, 2008
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society